# SDR USAA960549

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47374
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 991556171
- Condition: Corroded
- Location: Bs 996
- Part time: 67,851 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND .5 INCH BY 10 INCH CORRODED AREA AT UPPER AND LOWER SURFACES 'T' CAP FLOOR BEAM 996 LEFT.  SPLICED IN NEW 'T' ANGLE PER TYPICAL REPAIR 53-10-14.  (M)
